# SDR SIMA202003032002

- Difficulty date: March 2, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N840AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145656
- Aircraft time: 32,950 hours, 29,172 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Button
- Condition: Defective
- Location: Bleede Air Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOMATIC A/ICE SYSTEM DID NOT ACTIVATE IN MODERATE ICING CONDITIONS UPON MANUAL ACTIVATION NO OPEN INSCRIPTION ON WING A/ICE.  SHORTLY AFTER A/ICE FAIL WARNING MESSAGE & STAB A/ICE FAIL DISPLAYED.-C/A-PERFORMED OPS CHECK OF ANTI ICING VALVES  AND ANTI ICING SYSTEM IAW EMB140 AMM 30-00-00.  OPS CHECK GOOD, NO FAIL MSGS NOTED AND ALL VALVES SHOWED OPEN INSCRIPTION. BEFORE OPS CHECK, OHM'D BLEED PUSHBUTTONS, FOUND BLEED 2 SLIGHTLY HIGH.  REMOVED AND REPLACED BLEED 2 PUSHBUTTON IAW EMB140 AMM 20-13-04
